On continua which resemble simple closed curves
Fundamenta Mathematicae, Tome 68 (1970) no. 2, pp. 121-128
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_68_2_121_128,
author = {H. Stratton},
title = {On continua which resemble simple closed curves},
journal = {Fundamenta Mathematicae},
pages = {121--128},
year = {1970},
volume = {68},
number = {2},
doi = {10.4064/fm-68-2-121-128},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-68-2-121-128/}
}
H. Stratton. On continua which resemble simple closed curves. Fundamenta Mathematicae, Tome 68 (1970) no. 2, pp. 121-128. doi: 10.4064/fm-68-2-121-128
Cité par Sources :